Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 83, NWS Miami, FL

July 11, 2025Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 11, 2025, 4:19 PM EDT for Glades County, Hendry County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2025, 4:19 PM EDT (20:19 UTC)
Expired
Jul 11, 2025, 5:00 PM EDT
In force
41 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Glades County, FL, Hendry County, FL

The radar

The Tampa radar (KTBW), 137 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2025-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2025-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

390 
WUUS52 KMFL 112019
SVRMFL
FLC043-051-112100-
/O.NEW.KMFL.SV.W.0083.250711T2019Z-250711T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
419 PM EDT Fri Jul 11 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Hendry County in southern Florida...
  Southwestern Glades County in southern Florida...

* Until 500 PM EDT.

* At 419 PM EDT, a severe thunderstorm was located near Ortona, or
  near Palmdale, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lakeport, Palmdale, Ortona, and Port La Belle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2676 8116 2673 8133 2682 8149 2700 8145
      2703 8142 2703 8134 2704 8133 2703 8133
      2703 8127 2710 8127 2711 8107
TIME...MOT...LOC 2019Z 189DEG 4KT 2687 8126 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:23 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 11, 2:23 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Miami FL
223 PM EDT Fri Jul 11 2025

...New UPDATE...

.UPDATE...
Issued at 207 PM EDT Fri Jul 11 2025

No significant update from the existing published discussions.
Convection is trying to get going across South Florida as a decent
cumulus field has developed with a few embedded showers.
Expecting more showers and thunderstorms to begin developing over
the next hour or so, and they will likely consolidate across
interior and Southwest Florida through the evening hours. Based on
the MFL 18Z sounding, there is plenty of instability across the
area and 500mb temps remain between -7C to -8C. Most storms should
remain well below severe thresholds but cannot completely rule
out an isolated marginally severe thunderstorm. Primary threat for
the remainder of the afternoon will be wind gusts 40-50mph within
the strongest cells, and very heavy downpours.

&&

.SHORT TERM...
(Today through Saturday)
Issued at 131 AM EDT Fri Jul 11 2025

Latest analysis and ensembles continue to show an amplified mid
level and upper level ridge remaining stagnant over the region which
is resulting in an extremely weak flow pattern. Surface high
pressure is also present over the western and central Atlantic. A
weak upper level low continues to sit near Cuba and will advance
northwards through the Gulf by the weekend before falling apart.
While this feature will not directly impact the local weather in
South Florida, it will still help influence the local conditions via
ongoing deep moisture advection. PWATs will generally range between
1.9-2.2" based on the latest ensembles, confirming that plentiful
deep moisture is available for diurnal convection, which is typical
for this time of year. With the strong ridge being the most dominant
feature, this will help suppress some of the vertical capabilities
for storm growth and lead to a typical summertime pattern where
convection initiates primarily as a result of peak diurnal heating
and the sea breezes advancing inland. Showers and isolated storms
are first expected to form near the east coast metro and nearshore
Atlantic waters before shifting more inland as the day progresses
into the afternoon and evening hours both today and Saturday. PoPs
will be highest for interior and west coast locations in the 70-80%
range while east coast locations will be around 50-60% primarily.

There will again not be a high chance for severe weather given the
robust ridge, but several parameters support the possibility of a
rogue marginally severe storm or two and a few sub-severe storms
that still contain strong wind gusts up to 40-50 mph. 500mb temps
will still range from -8C to -9C, which is below average at this
time of year. Additionally, the deep moisture will create plenty
of instability (SBCAPE 3000-4000 J/kg) and enough DCAPE (500-1000
J/kg) for stronger wind potential from storms even as the
atmospheric profile becomes highly saturated. Therefore, a couple
of stronger to marginally severe storms cannot be ruled out,
particularly for interior regions where the strongest convergence
occurs. Strong wind gusts and heavy downpours that limit
visibility will be the primary hazards with any storms on Friday
and Saturday.

High temperatures for Friday and Saturday will be in the upper 80s
for the immediate Atlantic coast, low 90s for the east coast metro
and interior areas, and low to mid 90s for the Gulf coast region.
Heat indices are expected to reach the 100-105F range, which while
below advisory criteria can impact more sensitive populations. If
planning to be outside for longer stretches of time, proper
hydration and limiting time in the heat is advised.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 131 AM EDT Fri Jul 11 2025

Synoptic scale ridging will continue to sit across the eastern half
of the US through the middle of next week, but despite that, there
will still be an unsettled nature in the weather pattern. Ensembles
are hinting at what looks to be an inverted trough of low pressure
developing off the coast of the Carolinas underneath the ridge in
the Sunday-Monday time frame. By Monday and Tuesday, this feature is
projected to propagate southwestward, eventually advecting across
the Florida Peninsula Tuesday and Wednesday. In general, this setup
would lead to deep moisture continuing to be locked in place across
the region and it also will provide extra forcing for ascent for
showers and thunderstorms. Therefore, while the evolution of this
feature is still highly uncertain, it is going to be something to
monitor in the next several days.

Outside of days influenced by that potential trough advecting
through the area, an ongoing typical summertime pattern will
continue underneath the large scale ridge. Daytime showers will
continue to develop near the coasts and adjacent local waters before
the focus shifts to inland locations as the sea breezes push inland
and converge. A low level southeasterly component is also expected
to be in place, which will force convection towards the Gulf coast
each day. Thus, highest chances for showers and thunderstorms each
day will be 60-80% for interior and Gulf coast areas and 40-60% for
Atlantic coast and metro areas.

High temperatures generally will range from the upper 80s to low 90s
each day across South Florida. Heat indices will reach the 100-105F
range as well most days.

&&

.AVIATION...
(18Z TAFS)
Issued at 1259 PM EDT Fri Jul 11 2025

VFR through the period with showers and thunderstorms developing
across South Florida this afternom. Coverage will become more
scattered over the next few hours, but should remain inland of the
terminals. Light southeasterly winds prevail. &&

.MARINE...
Issued at 131 AM EDT Fri Jul 11 2025

A gentle to moderate southeasterly flow will continue for the
Atlantic waters on Friday and Saturday. Meanwhile, a lighter and
more variable wind flow will take place across the Gulf waters today
before also increasing to a gentle east-southeasterly breeze on
Saturday. Seas across all of the local waters will generally remain
at 2 feet or less for the next several days. Scattered to numerous
showers and thunderstorms will be possible across the local waters
each day.

&&

.MARINE...
Issued at 131 AM EDT Fri Jul 11 2025

A gentle to moderate southeasterly flow will continue for the
Atlantic waters on Friday and Saturday. Meanwhile, a lighter and
more variable wind flow will take place across the Gulf waters today
before also increasing to a gentle east-southeasterly breeze on
Saturday. Seas across all of the local waters will generally remain
at 2 feet or less for the next several days. Scattered to numerous
showers and thunderstorms will be possible across the local waters
each day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  90  79  90 /  20  70  10  50
West Kendall     76  90  75  90 /  20  70  10  50
Opa-Locka        80  93  79  93 /  20  70  10  50
Homestead        79  90  78  90 /  20  70  20  50
Fort Lauderdale  79  90  78  90 /  10  70  10  50
N Ft Lauderdale  80  90  79  90 /  10  70  10  50
Pembroke Pines   81  94  81  94 /  10  70  10  50
West Palm Beach  78  90  77  91 /  10  60  10  50
Boca Raton       78  92  77  93 /  10  60  10  50
Naples           76  92  77  92 /  20  70  10  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Redman
LONG TERM....Redman
AVIATION...Rizzuto

In the hours before

Special weather statement, Jul 11, 2:22 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Miami FL
222 PM EDT Fri Jul 11 2025

FLZ067-068-111900-
Inland Palm Beach County FL-Metro Palm Beach County FL-
222 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of north central Palm
Beach County through 300 PM EDT...

At 222 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Indiantown, moving east at 5 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Beach Gardens, Pahokee, Canal Point, Fremd Village-Padgett
Island, Caloosa, Philo Farms, and Jupiter Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2684 8024 2679 8065 2686 8064 2690 8062
      2696 8061 2696 8017
TIME...MOT...LOC 1822Z 258DEG 5KT 2694 8049

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR
Special weather statement, Jul 11, 2:56 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
256 PM EDT Fri Jul 11 2025

FLZ066-070-112000-
Hendry FL-Inland Collier County FL-
256 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of northwestern Collier
and west central Hendry Counties through 400 PM EDT...

At 256 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Ave Maria, moving north at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ave Maria, Immokalee, Golden Gate Estates, Felda, Orangetree, Big
Corkscrew Island, Corkscrew Swamp Sanctuary, Keri, Bunker Hill, and
Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2642 8165 2642 8156 2662 8156 2663 8131
      2620 8135 2617 8156 2632 8166
TIME...MOT...LOC 1856Z 172DEG 10KT 2632 8149

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR
Special weather statement, Jul 11, 3:11 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Miami FL
311 PM EDT Fri Jul 11 2025

FLZ067-068-168-112015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
311 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 415 PM EDT...

At 311 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Acreage, or near West Palm Beach,
moving north at 5 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Tequesta, Juno Beach, Royal Palm Beach, North Palm Beach, Lake
Park, Golden Lakes, North County Airport, Loxahatchee Groves, Schall
Circle, The Acreage, Lake Belvedere Estates, Lakeside Green, Philo
Farms, Plantation Mobile Home Park, and Limestone Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2673 8009 2667 8017 2662 8033 2696 8029
      2696 8014 2697 8014 2697 8013 2696 8011
      2694 8012 2695 8010 2696 8010 2697 8012
      2696 8008 2695 8007 2695 8008 2694 8007
      2689 8006
TIME...MOT...LOC 1911Z 184DEG 6KT 2678 8021

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR
Special weather statement, Jul 11, 3:19 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
319 PM EDT Fri Jul 11 2025

FLZ067-112000-
Inland Palm Beach County FL-
319 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of northwestern Palm
Beach County through 400 PM EDT...

At 319 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Belle Glade Camp, or over Belle Glade.
This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Belle Glade Camp, and
Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2689 8049 2662 8059 2661 8074 2669 8075
      2670 8072 2673 8073 2675 8072 2674 8071
      2676 8069 2679 8070 2688 8062 2692 8061
TIME...MOT...LOC 1919Z 183DEG 3KT 2667 8067

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR
Special weather statement, Jul 11, 3:52 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
352 PM EDT Fri Jul 11 2025

FLZ063-066-112100-
Hendry FL-Glades FL-
352 PM EDT Fri Jul 11 2025

...Strong thunderstorms will impact portions of northwestern Hendry
and Glades Counties through 500 PM EDT...

At 352 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Moore Haven to
6 miles east of Lehigh Acres. Movement was north at 10 to 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle, Moore Haven, Lakeport, Palmdale, Port La Belle, Brighton
Seminole Reservation, Ortona, Muse, and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2709 8104 2700 8105 2697 8109 2696 8108
      2695 8109 2695 8107 2694 8108 2693 8108
      2693 8112 2691 8110 2689 8112 2682 8106
      2680 8106 2655 8156 2703 8156 2703 8127
      2706 8127
TIME...MOT...LOC 1952Z 184DEG 13KT 2690 8110 2662 8152

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jul 11, 4:04 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
404 PM EDT Fri Jul 11 2025

FLZ067-068-168-112100-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
404 PM EDT Fri Jul 11 2025

...Strong thunderstorms will impact portions of central Palm Beach
County through 500 PM EDT...

At 404 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles southwest of
Lion Country Safari Park to near Belle Glade Camp. Movement was
northeast at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Palm Beach, Wellington, Palm Beach Gardens, Belle Glade, South
Bay, Canal Point, Royal Palm Beach, Belle Glade Camp, North County
Airport, Loxahatchee Groves, Lion Country Safari Park, The Acreage,
Fremd Village-Padgett Island, Loxahatchee NWR, and Caloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2691 8014 2655 8026 2654 8043 2663 8073
      2691 8060
TIME...MOT...LOC 2004Z 209DEG 9KT 2661 8042 2664 8065

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:22 PM EDTSpecial Weather StatementMFLMartin38 min
Jul 11, 2:56 PM EDTSpecial Weather StatementMFLCollier64 min
Jul 11, 3:11 PM EDTSpecial Weather StatementMFLPalm Beach64 min
Jul 11, 3:19 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Jul 11, 3:29 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry31 min
Jul 11, 3:52 PM EDTSpecial Weather StatementMFLGlades68 min
Jul 11, 4:04 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Jul 11, 4:50 PM EDTSpecial Weather StatementMFLHendry55 min
Jul 11, 4:54 PM EDTSpecial Weather StatementMFLCollier51 min
Jul 11, 5:01 PM EDTAreal Flood AdvisoryMFLCollier119 min
Jul 11, 5:28 PM EDTSpecial Weather StatementMFLBroward62 min
Jul 11, 5:34 PM EDTSevere Thunderstorm Warning Considerable damage threatMFLBroward, Collier, Hendry26 min
Jul 11, 6:03 PM EDTSpecial Weather StatementMFLMonroe27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.